# SDR R61A2021122301028

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 18,909 hours, 12,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT  STRIP LIGHTS IN THE AISLE (IN FRONT OF AIRCRAFT) BY FWD CLOSET AND 1DF FIRST CLASS SEATS ARE NOT RECHARGING.  R&R TARNISHED PHOTOLUMINESCENT STRIPS IN FWD CLOSET AND ALONG AISLE OF SEATS 1DF.
